# SDR AALA2018121309009

- Difficulty date: December 6, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 13,199 hours, 5,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMED A CIDS TEST IAW PS,  FOUND THE EMERGENCY POWER SUPPLY UNIT 10WL  DISPLAYED.  ACCOMPLISHED A RESET OF THE CIDS PER TSM 24-00-00.  PERFORMED AN OPS CHECK OF THE EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-00. CHECKED OK,  NO FAULTS.
